Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 86 | ISSUE 1 | PAGE 3
Topological susceptibility in Yang-Mills theory in the vacuum correlator method
M. N. Chernodub*, I. E. Kozlov*+
*Institute of Theoretical and Experimental Physics, 117218 Moscow, Russia
+M.V. Lomonosov Moscow State University, Faculty of Physics, 119992 Moscow, Russia


PACS: 12.38.-t
Abstract
We calculate the topological susceptibility of the Yang-Mills vacuum using the field correlator method. Our estimate for the SU(3) gauge group, χ1/4 = 196(7) MeV, is in a very good agreement with the results of recent numerical simulations of the Yang-Mills theory on the lattice.


Download PS file (GZipped, 58.3K)  |  Download PDF file (168.6K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.